Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Uneven skin tone, hair loss, pneumatic fever. Had heart valve transplantation. Taking heavy dosage tablets. Is tablet causing side effects?

Hi, i am jenny from Bangladesh & 21 yrs old.My skin is originally fair. But about 1 yr ago, uneven tones were found in the exposed parts of my body.Suddenly it has started covering all over my body and my skin has started darkening.I always try to avoid direct sunlight as much as i can.I have pneumatic fever and recently i have had a heart valve transplant operation.I am used taking high power medicines for 1.5 yrs due to this problem.I don t know whether it may a reason of my skin darkening or not.My doctor has recently changed those medicines but my condition has not improved rather it is worsening day by day.My hairs have also started falling off quickly and i am loosing weight.Now I am very very tensed and shocked....... please tell me the reason of changing my natural skin tone and the quick possible solutions immediately....
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
dear jenny,
i guess what you meant was RHEUMATIC FEVER
and the treatment you are taking is post surgical chemotherapy wiht antiibiotics...
it looks like you are having a delayed hypersensitivity reaction to the drug molecules.. its common with this type of regimen . kindly consult your doc and ask him to change the drug profile if possible..
NOTe: these reactions in 90% of cases disappear once you have stopped taking the durg after COMPLETING the treatment course

thank you
Answered: Fri, 7 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor